Koldbyte 250

Koldbyte 250

Composition : Paracetamol 250mg . 60 ml. Suspension

Packing : 60 ml

Quick Enquiry

Description of Paracetamol Paediatric Oral Suspension - Koldbyte  250

Paracetamol Paediatric Oral Suspension - Koldbyte 250 is a highly prescribed medicine that helps in easing pain and treating high fever. It treats headache, body ache, toothache, common cold, and fever in children. P 250 Suspension is taken ideally at the same time each day. Though this drug can be taken before or after food, it is best taken after food to avoid irritating the stomach lining. The dose and duration will be determined by your child's age, weight, and infection severity; thus, follow the dose, time, and method suggested by your child's doctor. If your kid vomits within 30 minutes of taking the drug, give them time to settle down before giving him or her another dosage. If your kid becomes ill after 30 minutes after taking a dosage, do not overdose and consult your doctor.

Prefer to not give any other medicine to your kid that contains paracetamol as it may result in overdosing and can harm the patient. Ensure to check the ingredients of other medicine in a combination of Koldbyte 250. Usually, this medication is well-tolerated by the kids. However, some children may experience some side effects like indigestion, nausea, and vomiting. If your child's condition becomes problematic, see your doctor.

Uses of Paracetamol Oral Suspension for Children

Koldbyte 250 is a common painkiller used in the treatment of aches and pains. It helps in preventing chemical messengers in the brain from signalling that we are in pain. It works well for headaches, migraines, nerve pain, toothaches, sore throats, arthritis, and muscular aches. This medication is commonly prescribed and, when used correctly, has very few adverse effects. Koldbyte 250 can also be used to lower high temperatures (fever). It works by preventing the release of chemicals that induce fever. It can be used on its own or in combination with other medications.

Side Effects of Paracetamol Oral Suspension on Children

Koldbyte 250 has no harmful side effects and is well handled by kids. If any adverse effect does develop, they will most likely fade as the body adjusts to the medication. If these side effects continue to affect your kid, consult the doctor. The following are the most common side effects:

  • Stomach pain
  • Nausea
  • Vomiting
  • Indigestion

How does Koldbyte 250 work?

Koldbyte 250 suspension is an analgesic and antipyretic. It relieves pain and fever by inhibiting particular chemical messengers and pathways in the brain that convey pain and fever signals.

Get Paracetamol Paediatric Oral Suspension

Unibyte Kids is an authentic pharma company that deals in an extensive range of quality pediatric ranges. All the products offered by the company are manufactured with high-quality raw extracts. The manufacturing units of the company are furnished with the top manufacturing machinery and technologies. We offer our franchise services and manufacturing facilities at the PAN India level. Our company welcomes all the pharma professionals who are interested to invest in the pediatric range. We offer our associates partners with several great benefits like monopoly rights, free promotional backup, better profit margins, 24*7 customer support, etc.